Jump to content
CrazyBoards.org

Just started Ritalin


Maceo

Recommended Posts

I've just started taking Ritalin and when I saw my doctor she said there shouldn't be any negative effects after it wears off. She said my concentration would just go bad which does happen but I think my mood and energy does really drop as well. It's kinda like the caffeine-crash. It's hard to tell what is my normal mood-swing and energy depletion but I think I feel even worse than I normally do after work right now. Do you guys experience that with ADHD meds?

Link to comment
Share on other sites

Yeah, it can happen. Rebound is the word for it. Are you on regular Ritalin or a sustained release formulation?

I want to take stims and do well in school but I'm already depressed. I don't think I can cope with this "rebound" effect every afternoon/evening. I feel...dead when the Ritalin wears off and I've only taken it for 3 days.

Link to comment
Share on other sites

I had the same issue. Solved it by taking a lower dose (5 mg.) every two hours. It's kind of a pain to remember to take stuff four times a day, (really 5-6 times a day including other meds.) so I set up google calendar to send me a text when it's med time.

That works for me as far as the bumpy up and down feeling, but when it wears off around 4:00 I still get a little sleepy and lowered mood for a half hour or so. Sustained release might be a better option, but immediate release is a lot cheaper.

Link to comment
Share on other sites

  • 1 month later...

I want to take stims and do well in school but I'm already depressed. I don't think I can cope with this "rebound" effect every afternoon/evening. I feel...dead when the Ritalin wears off and I've only taken it for 3 days.

are you taking anything for depression? i've heard wellbutrin can be effective for recovering meth addicts.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...